Hi. I am 25 and I have lately noticed a whitish discharge and is worrying me. I have noticed this since I took Postinor 2 tablets for the second time. The first I took them, a week later I had massive bleeding for nearly 10 days and I ended up seeing a GYN who told me that the tablets shouldnt make me bleed and told me to lay off them for awhile. After some time, I took the pills again, and a week later I had my period. 2 days after my period stopped, I felt really wet and went to the washroom to find whitish discharge.
For the first few days, I itched down there, but after awhile it went away, but the discharge was still happening. The whitish discharge doesnt smell. Its not clumpy, but it looks like just a normal discharge expect that it is whitish. It sometimes seems to be more of it, and sometimes less of it. Several times having sex with my bf, he mentioned that I was really wet, and I was thinking to myself, "How can I get wet when I am not even aroused yet?", but he liked it anyways. Often after sex, I would get dry quicker down there than usual. After awhile, I will get "wet" again. I am a bit hesitant to have sex now with my bf for fear of what it could be. I have am yet to make my way to the local clinic for I am afraid of what is happening. Please help!
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.